Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 41, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 26, 2007, 12:21 AM CDT for Hamilton County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2007, 12:21 AM CDT (05:21 UTC)
- Expired
- Jun 26, 2007, 12:49 AM CDT
- In force
- 28 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Hamilton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 134 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 5.4 hours before the alert went out and 356 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3105 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 260521 TORFWD TXC193-260600- /O.NEW.KFWD.TO.W.0041.070626T0521Z-070626T0600Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1221 AM CDT TUE JUN 26 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... CENTRAL HAMILTON COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 100 AM CDT * AT 1221 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO 11 MILES SOUTHWEST OF HAMILTON...MOVING NORTH AT 10 MPH. * THE TORNADO WILL BE NEAR... HAMILTON BY 1255 AM CDT... TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. LAT...LON 3162 9834 3156 9821 3180 9805 3177 9832 $$ SCHULTZ
3 follow-up statements
000 WWUS54 KFWD 260533 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1232 AM CDT TUE JUN 26 2007 TXC193-260600- /O.CON.KFWD.TO.W.0041.000000T0000Z-070626T0600Z/ HAMILTON TX- 1232 AM CDT TUE JUN 26 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR WESTERN HAMILTON COUNTY... AT 1232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED OVER WEST CENTRAL HAMILTON COUNTY...OR ABOUT 10 MILES SOUTHWEST OF HAMILTON...MOVING NORTH AT 15 MPH. THE TORNADO WILL BE NEAR... RURAL WESTERN HAMILTON COUNTY AT 1250 AM CDT POTTSVILLE AND INDIAN GAP ARE IN THE PATH OF THIS DANGEROUS STORM. LAT...LON 3162 9834 3157 9822 3185 9813 3175 9837 $$ SCHULTZ
000 WWUS54 KFWD 260546 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1246 AM CDT TUE JUN 26 2007 TXC193-260600- /O.CON.KFWD.TO.W.0041.000000T0000Z-070626T0600Z/ HAMILTON TX- 1246 AM CDT TUE JUN 26 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL HAMILTON COUNTY... AT 1246 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED OVER WEST CENTRAL HAMILTON COUNTY...OR ABOUT 9 MILES WEST OF HAMILTON...MOVING NORTHEAST AT 10 MPH. THIS STORM IS STILL SHOWING SIGNS OF WEAK ROTATION IN THE LOW LEVELS. THE TORNADO WILL BE NEAR... RURAL WESTERN HAMILTON COUNTY AT 100 AM CDT LAT...LON 3166 9833 3166 9821 3184 9816 3175 9837 $$ SCHULTZ
000 WWUS54 KFWD 260549 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1249 AM CDT TUE JUN 26 2007 TXC193-260559- /O.CAN.KFWD.TO.W.0041.000000T0000Z-070626T0600Z/ HAMILTON TX- 1249 AM CDT TUE JUN 26 2007 ...THE TORNADO WARNING FOR WEST CENTRAL HAMILTON COUNTY IS CANCELLED... AT 1249 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO. THE TORNADO WARNING WAS CANCELLED. LAT...LON 3166 9833 3166 9821 3184 9816 3175 9837 $$ SCHULTZ
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 26, 12:00 AM CDT, 21 minutes earlier.
Area forecast discussion, Jun 26, 12:00 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1200 AM CDT TUE JUN 26 2007 .AVIATION... 1200 AM CDT LLJ OF 30-35KTS 2000FT AND ABOVE HAS ALLOWED FOR A NEARLY SEAMLESS TRANSITION FROM AFTERNOON SFC-HEATING CONVECTION TO NOCTURNAL SHRA/TSRA. MCS OVER HGX CWA QUICKLY DISSIPATED...AND GULF FETCH IS NOW COMPLETELY UNIMPEDED. MVFR CIGS SHOULD PREVAIL THROUGH MID-MORNING...WITH A BREAK IN THE CONVECTIVE ACTIVITY AFTER DAYBREAK. PROLONGED TSRA THREAT FOR AFTERNOON/EVENING HOURS ON TUESDAY. 25 && .UPDATE... 937 PM CDT EARLIER IN THE EVENING...WE HAD AN INCLINATION TO LOWER THE POPS (RAIN CHANCES) IN THE SOUTHEAST AND EASTERN ZONES. HOWEVER...GIVEN THE INCREASE IN SHOWER/THUNDERSTORM FORMATION...WE WILL KEEP THE POPS AS THEY WERE FROM THE 400 PM FORECAST. TEMPERATURE...WIND... AND CLOUD FORECASTS ALSO ARE LOOKING GOOD...THUS WE WILL KEEP THE FORECAST AS IT STANDS..AT LEAST TO THIS POINT. THE INCREASING LOW LEVEL JET AND AN AREA OF INSTABILITY IN THE SOUTHEAST SHOULD KEEP THOSE STORMS ACTIVE FOR AWHILE...AS THEY MOVE NORTHWARD...TOWARDS NORTHEAST TEXAS. CONDITIONS HAVE STABILIZED A BIT IN THE AREAS NORTH OF DFW...BUT MORE ELEVATED CONVECTION COULD OCCUR LATER TONIGHT NEAR AND SOUTH OF THE RED RIVER. #26 .AVIATION... 630 PM CDT SHRA/TSRA HAS REDEVELOPED ACROSS TARRANT. AWW EXPIRED AT 5 PM...AND ALTHOUGH WILL CARRY VCTS...LTG SHOULD BE ON THE FRINGE OF 10NM RANGE RING. APPEARS AS THOUGH BACK EDGE SHOULD EVACUATE METRO TAF SITES BY 01Z (8 PM CDT)...AND WILL END PRECIP AT THAT TIME. MVFR CIGS WILL DEVELOP THIS EVENING...AND PREVAIL THROUGH MID-MORNING TUESDAY. LLJ LIKELY SUFFICIENT ENOUGH TO RESULT IN SHRA ACTIVITY OVERNIGHT. WILL REFRAIN FROM TS/CB MENTION UNTIL TUES AFTERNOON. 25 && .PREV DISCUSSION... 235 PM CDT OUR FORECAST IS NOT THAT COMPLICATED. WET...WET...WET. OUR FLASH FLOOD WATCH HAS BEEN EXPANDED AND EXTENDED INTO WEDNESDAY MORNING. THERE MAY BE A NEED TO EXTEND THE WATCH THROUGH WEDNESDAY NIGHT FOR AREAS NORTH OF I-20...BUT WE/LL COVER THAT LATER. WEAK STATIONARY UPPER LOW LOCATED OVER SOUTHEAST THROCKMORTON COUNTY PER SPIN EVIDENT IN RADAR LOOP. THE UPPER LOW WILL MEANDER TO OUR WEST FOR SEVERAL DAYS. AS EAST COAST TROUGH DEEPENS...THE UPPER LOW WILL MIGRATE THROUGH OKLAHOMA...ACROSS ARKANSAS AND INTO NORTH LOUISIANA BEFORE EXTENDING BACK OVER NORTH TEXAS SUNDAY. UNSETTLED WEATHER PATTERN WILL CONTINUE INTO THE WEEKEND. LOTS OF FACTORS IN PLAY FOR THIS PRECIPITATION EVENT. AS STATED EARLIER...PWATS ARE INCREASE TO AROUND 2.15 INCH IN AN UNSTABLE AIRMASS WITH LI/S -2 TO -4 AND CAPES RUNNING 600-1200 J/KG. DO NOT EXPECTED MUCH SEVERE WEATHER DUE TO A LACK OF STRONG MID LAPSE RATES...JET DYNAMICS AND WEAK 0-6KM SHEAR (DIRECTIONAL AND SPEED). HOWEVER...ABUNDANT MOISTURE UP TO 18000 FEET...FAIRLY STRONG NOCTURNAL LLJ AND A CONTINUOUS FEED OF GULF MOISTURE INTO THE CWA WILL RESULT IN VERY EFFICIENT RAIN PRODUCERS CAPABLE OF UP TO TWO INCHES AN HOUR. HAVE GONE WITH HIGH POPS NEXT TWO DAYS AS ACTIVITY WILL BE MOVING AND COVERING A LOT OF GROUND. NOT TOO MUCH TO SAY ABOUT TEMPERATURES. MOS NUMBER REASONABLE FOR HIGHS...BUT I DID RAISE SOME OVERNIGHT LOWS TO KEEP THEM DROPPING BELOW FORECAST DEWPOINTS. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 84 73 84 72 / 70 90 70 60 50 WACO, TX 73 85 73 84 73 / 80 90 70 60 50 PARIS, TX 72 82 72 83 70 / 60 100 60 60 50 DENTON, TX 73 84 72 83 71 / 60 90 70 60 50 MCKINNEY, TX 73 83 72 83 70 / 60 90 70 60 50 DALLAS, TX 73 84 72 85 72 / 70 90 70 60 50 TERRELL, TX 74 84 72 83 72 / 70 90 60 60 40 CORSICANA, TX 74 84 73 85 73 / 70 90 60 60 40 TEMPLE, TX 73 85 74 84 72 / 80 90 70 60 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 26/05/25/84/21/77
Hazardous weather outlook, Jun 25, 3:29 PM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 329 PM CDT MON JUN 25 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 329 PM CDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS TONIGHT. FLASH FLOODING...HEAVY RAINFALL AND CLOUD TO GROUND ARE THE MAIN CONCERNS. SEVERE THUNDERSTORMS ARE NOT EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN... A FLASH FLOOD WATCH CONTINUES FOR ALL OF NORTH TEXAS TUESDAY THROUGH WEDNESDAY MORNING AS THE THREAT OF HEAVY RAINFALL CONTINUES ACROSS ALL OF NORTH TEXAS BOTH DAYS. THUNDERSTORM CHANCES WILL CONTINUE THURSDAY THROUGH SUNDAY... MAINLY OVER THE NORTHERN HALF...THEN DIMINISHING TO A SLIGHT CHANCE AREAWIDE MONDAY. CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL ARE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOODING REPORTS.
In the hours before
Local storm report, Jun 25, 7:15 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT MON JUN 25 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FLASH FLOOD 5 E VALLEY VIEW 33.49N 97.07W
06/25/2007 COOKE TX AMATEUR RADIO
FM 2071 AT 922. ROAD CLOSED.Local storm report, Jun 25, 7:18 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT MON JUN 25 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM FLASH FLOOD 5 SE CALLISBURG 33.65N 96.95W
06/25/2007 COOKE TX AMATEUR RADIO
FM 678...NORTH OF HWY. 82-ROAD CLOSED.Local storm report, Jun 25, 7:20 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT MON JUN 25 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 5 E VALLEY VIEW 33.49N 97.07W
06/25/2007 COOKE TX AMATEUR RADIO
ROAD CLOSURES ON 922 EAST OF VALLEY VIEW.Local storm report, Jun 25, 7:22 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT MON JUN 25 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM FLASH FLOOD 8 SW CALLISBURG 33.62N 97.11W
06/25/2007 COOKE TX AMATEUR RADIO
ROAD CLOSED AT FM 371 AT 2986.Special weather statement, Jun 25, 10:31 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1031 PM CDT MON JUN 25 2007 TXZ144-260400- BOSQUE TX- 1031 PM CDT MON JUN 25 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL BOSQUE COUNTY AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF CLIFTON...MOVING NORTH AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...MERIDIAN AND MERIDIAN STATE PARK. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3168 9774 3167 9753 3199 9748 3200 9774
Special weather statement, Jun 26, 12:04 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1204 AM CDT TUE JUN 26 2007 TXZ143-260530- HAMILTON TX- 1204 AM CDT TUE JUN 26 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL HAMILTON COUNTY AT 1204 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HAMILTON...MOVING NORTHEAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE HAMILTON. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH SIZE HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3158 9834 3147 9816 3177 9799 3183 9821 SCHULTZ
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:31 PM CDT | Special Weather Statement | FWD | Bosque | 29 min |
| Jun 25, 11:54 PM CDT | Tornado Warning | FWD | Wise | 51 min |
| Jun 26, 12:04 AM CDT | Special Weather Statement | FWD | Hamilton | 26 min |
| Jun 26, 12:21 AM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| Jun 26, 1:24 AM CDT | Special Weather Statement | FWD | Eastland | 36 min |
| Jun 26, 1:41 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Jun 26, 1:50 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 2:40 AM CDT | Flash Flood Warning | FWD | Montague | 95 min |
| Jun 26, 11:59 AM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| Jun 26, 12:43 PM CDT | Flash Flood Warning | FWD | Kaufman | 2 hr |
| Jun 26, 12:57 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| Jun 26, 1:35 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 26, 1:49 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jun 26, 2:00 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 26, 2:24 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| Jun 26, 2:32 PM CDT | Flash Flood Warning | FWD | Kaufman, Rockwall | 3 hr |
| Jun 26, 2:33 PM CDT | Flash Flood Warning | FWD | Montague, Wise | 3 hr |
| Jun 26, 2:51 PM CDT | Special Weather Statement | FWD | Van Zandt | 54 min |
| Jun 26, 2:55 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 65 min |
| Jun 26, 3:03 PM CDT | Special Weather Statement | FWD | Hunt | 27 min |
| Jun 26, 3:04 PM CDT | Special Weather Statement | FWD | Freestone | 26 min |
| Jun 26, 3:11 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jun 26, 3:31 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 3:41 PM CDT | Flash Flood Warning | FWD | Eastland, Erath | 3 hr |
| Jun 26, 3:57 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jun 26, 4:02 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| Jun 26, 4:07 PM CDT | Flash Flood Warning | FWD | Hood, Parker | 3 hr |
| Jun 26, 4:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Jun 26, 4:40 PM CDT | Flash Flood Warning | FWD | Erath, Somervell | 3 hr |
| Jun 26, 4:46 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 26, 4:53 PM CDT | Flash Flood Warning | FWD | Comanche | 4 hr |
| Jun 26, 5:02 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Johnson | 4 hr |
| Jun 26, 5:13 PM CDT | Special Weather Statement | FWD | Dallas | 62 min |
| Jun 26, 5:19 PM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| Jun 26, 5:31 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jun 26, 5:57 PM CDT | Tornado Warning | FWD | Johnson | 48 min |
| Jun 26, 6:33 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Jun 26, 6:42 PM CDT | Tornado Warning | FWD | Ellis | 48 min |
| Jun 26, 6:50 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 25 min |
| Jun 26, 6:56 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.